# SDR USAA2009111793132

- Difficulty date: October 29, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON LEFT CREASE BEAM WEB BETWEEN BS 1006 TO BS 1016, WL 217.  REPLACED LEFT CREASE BEAM WEB BETWEEN BS 1006 TO BS 1016, WL 217 IAW BOEING DRAWING 65-52878.
